# SDR JJBA202004283005

- Difficulty date: April 23, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 36,027 hours, 23,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 498719
- Condition: Discharged
- Location: Cabin
- Part time: 4,207 hours, 3,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN DOOR, MAIN ENTRANCE CEILING PANEL, COCK PIT FLOOR, GALLEY ISLE CEILING PANEL AND FWD WING-TO-FUSE, AND EMERGENCY EXIT SIGNS AT COCKPIT BULKHEAD, COCKPIT STEP, AND GALLEY CENTER AISLE CEILING INOP (8 LIGHTS TOTAL). R&R #1 EMERGENCY LIGHT BATTERY PACK. OPS CHECK SAT
